MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLD COLL SET, 21GX0.75", PREATTACH H

Medline Industries, LP MEDLINE; BLD COLL SET, 21GX0.75", PREATTACH H
Catalog Number DYNDTNHBC21G
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when employee removed the butterfly needle from the vacutainer the needle remained in the tube.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline blood collection set with a needle stuck in the tube, and there was no reported death or serious injury associated with this event.Medline received photographs and the defected sample by the customer as well as 7 boxes of unused product, and tested 40 random samples of the unused product by testing 4 vacutainer blood tubes on each blood collection set via a venipucture blood board.All 40 tested samples passed and still had their needle attached to the butterfly collection set; however, the photograph showed evidence of the needle no longer being attached to the end of the butterfly needle, and the complaint was confirmed.Cause was documented as cannot determine cause w/received sample, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLD COLL SET, 21GX0.75", PREATTACH H
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sasidhar lakku
three lakes drive
northfield, IL 60093--275
MDR Report Key50766416
Report Number1417592-2026-40263
Device Sequence Number9550281
Product Code FPA
UDI-Device Identifier10193489013115
UDI-Public10193489013115
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTNHBC21G
Device Lot Number240801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown